En 1996, Braaksma et Faber ont établi la multi-sommabilité, sur des multi-intervalles convenables, des solutions formelles d’équations aux différences nonlinéaires, localement analytiques, sous la condition que le niveau
In 1996, Braaksma and Faber established the multi-summability, on suitable multi-intervals, of formal power series solutions of locally analytic, nonlinear difference equations, in the absence of “level
Keywords: Nonlinear difference equation, formal solution, accelero-summation, quasi-function
Mot clés : équation aux différences nonlinéaire, solution formelle, accéléro-sommation, quasi-fonction
@article{AIF_2011__61_1_1_0, author = {Immink, Geertrui Klara}, title = {Accelero-summation of the formal solutions of nonlinear difference equations}, journal = {Annales de l'Institut Fourier}, pages = {1--51}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {61}, number = {1}, year = {2011}, doi = {10.5802/aif.2596}, zbl = {1225.39005}, mrnumber = {2828125}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.2596/} }
TY - JOUR AU - Immink, Geertrui Klara TI - Accelero-summation of the formal solutions of nonlinear difference equations JO - Annales de l'Institut Fourier PY - 2011 SP - 1 EP - 51 VL - 61 IS - 1 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.2596/ DO - 10.5802/aif.2596 LA - en ID - AIF_2011__61_1_1_0 ER -
%0 Journal Article %A Immink, Geertrui Klara %T Accelero-summation of the formal solutions of nonlinear difference equations %J Annales de l'Institut Fourier %D 2011 %P 1-51 %V 61 %N 1 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.2596/ %R 10.5802/aif.2596 %G en %F AIF_2011__61_1_1_0
Immink, Geertrui Klara. Accelero-summation of the formal solutions of nonlinear difference equations. Annales de l'Institut Fourier, Tome 61 (2011) no. 1, pp. 1-51. doi : 10.5802/aif.2596. https://www.numdam.org/articles/10.5802/aif.2596/
[1] Multisummability of formal power series solutions of nonlinear meromorphic differential equations, Ann. Inst. Fourier, Volume 42 (1992), pp. 517-540 | DOI | Numdam | MR | Zbl
[2] Borel transforms and multisums, Revista del Seminario Iberoamericano de Matemáticas, Volume V (1997), pp. 27-44
[3] Multisummability for some classes of difference equations, Ann. Inst. Fourier, Volume 46 (1996) no. 1, pp. 183-217 | DOI | Numdam | MR | Zbl
[4] Summation of formal solutions of a class of linear difference equations, Pacific J. Math., Volume 195 (2000) no. 1, pp. 35-65 | DOI | MR | Zbl
[5] The acceleration operators and their applications, Proc. Internat. Congr. Math., Kyoto (1990), Vol. 2, Springer-Verlag (1991), pp. 1249-1258 | MR | Zbl
[6] Introduction aux fonctions analysables et preuve constructive de la conjecture de Dulac, Actualités Math., Hermann, Paris, 1992 | MR
[7] Cohesive functions and weak accelerations, J. Anal. Math., Volume 60 (1993), pp. 71-97 | MR | Zbl
[8] Asymptotics of analytic difference equations, 1085, Springer Verlag, Berlin, 1984 | MR | Zbl
[9] A particular type of summability of divergent power series, with an application to difference equations, Asymptotic Analysis, Volume 25 (2001), pp. 123 -148 | MR | Zbl
[10] Summability of formal solutions of a class of nonlinear difference equations, Journal of Difference Equations and Applications, Volume 7 (2001), pp. 105 -126 | DOI | MR | Zbl
[11] Existence theorem for nonlinear difference equations, Asymtotic Analysis, Volume 44 (2005), pp. 173 -220 | MR | Zbl
[12] Gevrey type solutions of nonlinear difference equations, Asymtotic Analysis, Volume 50 (2006), pp. 205 -237 | MR | Zbl
[13] On the Gevrey order of formal solutions of nonlinear difference equations, Journal of Difference Equations and Applications, Volume 12 (2006), pp. 769-776 | DOI | MR | Zbl
[14] Exact asymptotics of nonlinear difference equations with levels 1 and
[15] Sommation des séries divergentes, Expo. Math., Volume 13 (1995), pp. 163-222 | MR | Zbl
[16] Fonctions multisommables, Ann. Inst. Fourier, Volume 41-3 (1991), pp. 1 -16 | MR
[17] The formal classification of linear difference operators, Proceedings Kon. Nederl. Ac. van Wetensch., ser. A, 86 (2) (1983), pp. 249-261 | MR | Zbl
[18] Séries divergentes et théories asymptotiques, Panoramas et synthèses, Volume 121, Paris (1993), pp. 651-684 | MR
[19] A new proof of multisummability of formal solutions of nonlinear meromorphic differential equations, Ann. Inst. Fourier, Volume 44 (1994) no. 3, pp. 811-848 | DOI | Numdam | MR | Zbl
Cité par Sources :